# SDR DALA2016102707760

- Difficulty date: October 13, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER GATE UNDER LEVELING COMPOUND HAS CORROSION.   REMOVED AND REPLACED L1 DOOR UPPER GATE IAW AMM 52-11-38.  OPS CHECK PERFORMED ON AMDS CARD.
